# SDR ASAA0956387

- Difficulty date: August 8, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 2,223 hours, 674 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Module
- Part number: 285A10109
- Part serial: 285A1010D06004
- Condition: Failed
- Location: E/E Bay
- Part time: 2,298 hours, 691 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FLIGHT DIRECTOR PITCH BAR FAILED DURING DESCENT AND B AUTOPILOT WOULD NOT ENGAGE. GROUNDED YES. NR 1 DEU LOGGED FAULT CODE 31 69741 NO STALL MANAGEMENT 2 DATA TO DEU 1.REMOVED AND REPLACED NR 2 SMYD REF MM 27 32 42 OPS CHECK NORMAL. B AUTOPILOT GROUND VERIFICATION TEST PASSED REF MM 22 11 00.
